# SDR USAASB99018

- Difficulty date: January 23, 1999
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N269AU
- Make and model: Boeing 737-2B7
- Aircraft serial: 22881
- System (JASC): 2612 · Fire Detection
- Part: Fire Light
- Condition: Illuminated
- Location: Apu
- Stage of operation: DE
- Nature of condition: N
- Precautionary procedure: F

## Discrepancy

ILM - FLT 439 - ON DESCENT INTO ILM, THE CREW REPORTED THAT THE APU FIRE WARNIG LIGHT ILLUMINATD WITH THE APU ON MEL AND SHUTDOWN.  THE APU IS SCHEDULED FOR REPLACEMENT DUE TO PERFORMANCE.  CAPTAIN STATED THAT THE FLIGHT WAS AT 12,000 FEET WHEN THE FIRE WARNING LIGHT ILLUMINATED SO HE ELECTED TO DISCHARGE THE APU FIRE BOTTLE.  THE LIGHT AND BELL REMAINED ON.  FLIGHT LANDED WITHOUT INCIDENT.  AN EMERGENCY WAS DECLARED.  MAINTENANCE INSPECTED APU AND TAILPIPE ASSEMBLY.  NO EVIDENCE OF FIRE WAS NOTED.  REMOVED AND REPLACED FIRE BOTTLE AND RELEASED PER MEL 26-8.  THE APU WAS LATER REPLACED AND RUN TO FULL AIR/ELECTRICAL LOAD.  NO FAULTS WERE NOTED WITH THE FIRE WARNING SYSTEM.  OPS CHECKED GOOD.  MEL REMOVED.  (M)
